# SDR MALA000746

- Difficulty date: December 8, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Engine: Lyc LF5071F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 230349306
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT NR 1 ENGINE INDICATED ENGINE VIBRATION OF 1.5 MOMENTARY INDICATION, AT ABOUT 12,000 WE HAD TWO OCCURANCES OF COMPRESSOR STALL AND ENGINE QUIT.  DURING DESCENT N1 READ 12 PERCENT, N2 0 PERCENT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE IAW TASK CARD 7100-502. OPS CHECK GOOD.
